Existence Results for Quasi-Variational Inequalities with Multivalued Perturbations of Maximal Monotone Mappings
This paper is about the existence of solutions of the following abstract quasi-variational inequality:(Formula presented.). where X is a reflexive Banach space, A is a maximal monotone mapping, F is a multivalued mapping which is compact in certain sense, and Ju is a convex and lower semicontinuous functional depending on u. We are interested in solvability conditions for the above inequality that extends those for a class of boundary value problems containing elliptic operators with multivalued coefficients.
V. K. Le, "Existence Results for Quasi-Variational Inequalities with Multivalued Perturbations of Maximal Monotone Mappings," Results in Mathematics, vol. 71, no. 2019-01-02, pp. 423 - 453, Springer Verlag, Feb 2017.
The definitive version is available at https://doi.org/10.1007/s00025-016-0547-6
Mathematics and Statistics
Keywords and Phrases
Mapping of class (S)+; Maximal monotone mapping; Multivalued mapping; Quasi-variational inequality
International Standard Serial Number (ISSN)
Article - Journal
© 2017 Springer Verlag, All rights reserved.
01 Feb 2017